[AY] Aspenberg, M. and Yampolsky, M. Mating non-renormalisable quadratic polynomials. Commun. Math. Phys. 287 (2009), 1–40.
[BC] Buff, X. and Chéritat, A. Quadratic Julia sets with positive area. Annals of Math. 176 (2012), 673–746.
[BEE] Buff, X., Écalle, J. and Epstein, A. Limits of degenerate parabolic quadratic rational maps. Geom. Funct. Anal. 23 (2013), 42–95.
[BKM] Bonifant, A., Kiwi, J. and Milnor, J. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010), 68-112. Errata, Conform. Geom. Dyn. 14 (2010), 190–193.
[Bul1] Bullett, S. A Combination Theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000), 75–96.
[Bul2] Bullett, S. Matings in holomorphic dynamics, Geometry of Riemann Surfaces, edited by Gardiner, Frederick P., Gonzalez–Diez, Gabino and Kourouniotis, Christos London Math. Soc. Lecture Notes No. 368 (Cambridge University Press January 2010), 88–119.
[CT] Cui, G. and Lei, T. Hyperbolic-parabolic deformations of rational maps, manuscript (2014).
[Dou] Douady, A. Systémes dynamiques holomorphes. Seminar Bourbaki. Astérisque 105-106 (1983), 39–63.
[Eps] Epstein, A. Counter examples to the quadratic mating conjecture. manuscript (1997).
[Hai] Haïssinsky, P. Chirurgie parabolique. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), 195–198.
[HT] Haïssinsky, P. and Lei, T. Convergence of pinching deformations and matings of geometrically finite polynomials. Fund. Math. 181 (2004), 143–188.
[Hub] Hubbard, J. H. Local connectivity of Julia sets and bifurcation loci: three theorems of J. C. Yoccoz, Topological methods in modern mathematics (Publish or Perish, Houston, TX, 1993) 467–551.
[Kam] Kameyama, A. On Julia sets of postcritically finite branched coverings Part II–S 1-parametrisation of Julia sets. J. Math. Soc. Japan 55 No. 2 (2003), 455–468.
[Lav] Lavaurs, P. Systémes dynamiques holomorphes: explosion de points périodique paraboliques. Thèse de doctorat de l'Université de Paris-Sud, Orsay, France (1989).
[Luo] Jiaqi Luo. Combinatorics and holomorphic dynamics: captures, matings, Newton's method. Thesis, Cornell University (1995).
[Ma] Ma, L. Continuity of quadratic matings. PhD thesis. University of Liverpool, (2015).
[Mey3] Meyer, D. Invariant Peano curves of expanding Thurston maps. Acta. Math. 210 No. 1 (2013), 95–171.
[Mil1] Milnor, J. Dynamics in one complex variable. Ann. of Mathematics stud. 160 (2006).
[Mil2] Milnor, J. Pasting together Julia sets. Exp. Math. 13 No. 1 (2004), 55–92.
[Mil3] Milnor, J. Cubic polynomial maps with periodic critical orbit, Part I Complex Dynamics, Families and Friends in Honor of Hubbard, John Hamal, Schleicher, D., editor (Peters, A. K., Wellesley, MA), pages 333–411.
[MP] Meyer, D. and Petersen, C. On the notions of mating. Annales de la Faculté des Sciences de Toulouse : Mathématiques, Série 6 : Tome 21 (2012), no. S5, p. 839–876.
[Ree1] Rees, S. Realization of matings of polynomials as rational maps of degree two. Manuscript (1986).
[Ree2] Rees, S. A partial description of parameter space of rational maps of degree two: Part I. Acta Math. 168 (1992) 11–87.
[Ree3] Rees, S. A partial description of the parameter space of rational maps of degree two, part II. Proc London Math. Soc. (1995), s3-70 (3) 644–690.
[Shi1] Shishikura, M. On a theorem of M. Rees for matings of polynomials. London Math. Soc. Lecture Note Ser., 274 CMP (2000) 14.
[Shi2] Shishikura, M. The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets. Ann. of Math. Second Series. 147 No. 2 (1998), pp. 225–267.
[Shi3] Shishikura, M. Bifurcation of parabolic fixed points, the Mandelbrot set, Theme and variations, London Math. Soc. 274 (2000).
[ST] Shishikura, M. and Tan, L. A family of cubic rational maps and matings of cubic polynomials. Experiment. Math. 9 (1) (2000), 29–53.
[Tan1] Lei, T. Matings of quadratic polynomials. Ergodic Theory Dynam. Syst. 12 (1992), pp. 589–620.
[Tan2] Lei, Tan Local properties of the Mandelbrot set at parabolic points. The Mandelbrot Set, theme and Variations. London Math. Soc. 274, pp. 133–160, 2000.
[Thu] Thurston, W. P. On the geometry and dynamics of iterated rational maps, edited by Dierk Schleicher with the help of Nikita Selinger. Preprint (Princeton university).
[Tim1] Timorin, V. External boundary of M 2. Fields Institute Communications Vol. 53: Holomorphic Dynamics and Renormalisation, A Volume in Honour of John Milnor's 75th Birthday.
[Wit] Wittner, B. On the bifurcation loci of rational maps of degree two. PhD Thesis (Cornell University, 1988).
[Yoc] Yoccoz, J. C. Sur la connectivité locale de M. unpublished (1989).
[YZ] Yampolsky, M. and Zakeri, S. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001), no. 1, 25–78.